# SDR SWAA052652

- Difficulty date: August 25, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 60,213 hours, 47,296 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND NLG W/W RT UPPER ACCESS PANEL CUTOUT, AFT INBD CORNER CRACKED AT BS 251.6, LBL 2.0.  REPAIRED WEB PER SWA EA.
